# SDR FDEA201005271688

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: A53779694200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO CEILING AREA FRAME 38 FLOOR BEAM, FWD SIDE 67" LT OF CTRLINE   THE VERTICAL STIFFENER IS CRACKED AT THE TOP (CRACK LENGTH APPROX. .3750 IN. LONG)  SMOOTH AND BLENDED CRACKED AREA IAW SRM 51-73-10.  NDT CHECKED AND   FOUND NO CRACKS.  FABRICATED REPAIR PARTS AND REPAIRED CROSSBEAM AT FRAME 38 AND 67" LT OF C/L IAW SRM 53-10-15 FIG 203,  PAGE 249/250.  INSTALLED PARTS IAW SRM 51-40-21.
